Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 82654, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/82654

Remarks on weak solutions for a nonlocal parabolic problem

Departamento de Matemática, Universidade Federal do Pará, Belém 66075-110, Pará, Brazil

Received 7 May 2005; Revised 20 September 2005; Accepted 28 November 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Amann, Linear and Quasilinear Parabolic Problems. Vol. I, vol. 89 of Monographs in Mathematics, Birkhäuser Boston, Massachusetts, 1995. View at Zentralblatt MATH · View at MathSciNet
  2. H. Brezis, Analyse Fonctionnelle: Théorie et Applications [Functional Analysis: Theory and Applications], Masson, Paris, 1983. View at Zentralblatt MATH · View at MathSciNet
  3. M. Chipot, Elements of Nonlinear Analysis, Birkhäuser Advanced Texts, Birkhäuser, Basel, 2000. View at Zentralblatt MATH · View at MathSciNet
  4. M. Chipot and B. Lovat, “On the asymptotic behaviour of some nonlocal problems,” Positivity, vol. 3, no. 1, pp. 65–81, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Haraux, Systèmes Dynamiques Dissipatifs et Applications [Dissipative Dynamical Systems and Applications], vol. 17 of Research in Applied Mathematics, Masson, Paris, 1991. View at Zentralblatt MATH · View at MathSciNet
  6. C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992. View at MathSciNet
  7. E. Zeidler, Nonlinear Functional Analysis and Its Applications. II/B. Nonlinear Monotone Operator, Springer, New York, 1990. View at Zentralblatt MATH · View at MathSciNet